# SDR DALA2021042202341

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,283 hours, 39,822 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 GVI WAS ACCOMPLISHED IN RH DRAG FITTING HOLES #1, #2,#4, #5, #6, #7, #9 & #10. AND RESULTS ARE AS FOLLOW: HOLE #1 SKIN PRESENTS CORROSION AT 12: 00, 10:00 AND 06:30 CLOCK POSITIONS, SCRATCHES AT 11:00 OCLOCK POSITION, FITTING PRESENTS CORROSION AT 12:00 OCLOCK POSITION, SCRATCHES AT 11:00 OCLOCK POSITION, AND ELONGATION BTW 04:00-09:00 CLOCK POSITIONS; HOLE #2 SKIN PRESENTS CORROSION ALL AROUND, SCRATCHES AT 03:00 AND BTW 09:00-11:00 CLOCK POSITIONS, FITTING PRESENTS CORROSION ALL AROUND, SCRATCHES BTW 09:00-02:00 CLOCK POSITIONS; HOLE #4 SKIN PRESENTS CORROSION BTW 10:00-02:00 AND BTW 03:00-05:00 CLOCK POSITIONS, SCRATCHES AT 03:00 AND BTW 09:00-11:00 CLOCK POSITIONS, FITTING PRESENTS CORROSION BTW 11:00-01:00 AND BTW 04:00-07:00 CLOCK POSITIONS, SCRATCHES BTW 01:00-03:00 CLOCK POSITIONS; HOLE #5 SKIN PRESENTS CORROSION BTW 12:00-06:00 CLOCK POSITIONS,, FITTING PRESENTS CORROSION BTW 02:00-06:00 AND AT 09:00 CLOCK POSITION; HOLE #6 SKIN & FITTING PRESENT CORROSION ALL AROUND; HOLE #7 SKIN & FITTING PRESENT CORROSION ALL AROUND; HOLE #9 SKIN PRESENTS CORROSION ALL AROUND, FITTING PRESENTS CORROSION BTW 04:00-09:00 CLOCK POSITIONS, SCRATCHES BTW 09:00-12:00 CLOCK POSITIONS; HOLE #10 SKIN PRESENTS CORROSION BTW 03:00-06:00 AND AT 08:00 CLOCK POSITIONS, FITTING PRESENTS CORROSION BTW 05:00-07:00 CLOCK POSITIONS IAW WC. CORRECTIVE ACTION: SUMMARY: IN REF. OF NRC 00339 PERMANENT REPAIR WAS PERFORMED UNDER NRC 00108 , ER/A 575649-14 REV C, ETI-57-21-142 REV 7. (1788193)
